Library Header Image
LSE Research Online LSE Library Services

The challenge of non-zero-sum stochastic games

Simon, Robert Samuel (2016) The challenge of non-zero-sum stochastic games. International Journal of Game Theory, 45 (1). pp. 191-204. ISSN 0020-7276

PDF - Accepted Version
Download (366kB) | Preview

Identification Number: 10.1007/s00182-015-0497-3


For a broad definition of time-discrete stochastic games, their zero-sum varieties have values. But the existence of ϵ -equilibrium for the corresponding non-zero-sum games has proven elusive. We present the problems associated with ϵ -equilibria in non-zero-sum stochastic games, from both the perspectives of proving existence and demonstrating a counter-example.

Item Type: Article
Official URL:
Additional Information: © 2015 Springer-Verlag Berlin Heidelberg
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 28 Aug 2015 11:06
Last Modified: 26 Jun 2024 18:12

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics